# SDR QXEA0200679

- Difficulty date: April 16, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tail Cone
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT NACELLE TAIL CONE AFT SIDE HAS CHAFING ON INBOARD SIDE BY NUT PLATES.  REPAIRED IAW DHC-8 SRM 51-40-11.
